The Tricomi problem for the Lavrent'ev–Bitsadze equation in a multiply connected domain, II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1971), pp. 3-8 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1971_9_a0,
     author = {Yu. S. Baburin},
     title = {The {Tricomi} problem for the {Lavrent'ev{\textendash}Bitsadze} equation in a multiply connected {domain,~II}},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {3--8},
     year = {1971},
     number = {9},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1971_9_a0/}
}
TY  - JOUR
AU  - Yu. S. Baburin
TI  - The Tricomi problem for the Lavrent'ev–Bitsadze equation in a multiply connected domain, II
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1971
SP  - 3
EP  - 8
IS  - 9
UR  - http://geodesic.mathdoc.fr/item/IVM_1971_9_a0/
LA  - ru
ID  - IVM_1971_9_a0
ER  - 
%0 Journal Article
%A Yu. S. Baburin
%T The Tricomi problem for the Lavrent'ev–Bitsadze equation in a multiply connected domain, II
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1971
%P 3-8
%N 9
%U http://geodesic.mathdoc.fr/item/IVM_1971_9_a0/
%G ru
%F IVM_1971_9_a0
Yu. S. Baburin. The Tricomi problem for the Lavrent'ev–Bitsadze equation in a multiply connected domain, II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1971), pp. 3-8. http://geodesic.mathdoc.fr/item/IVM_1971_9_a0/